A recursive pricing formula for a path-dependent option under the constant elasticity of variance diffusion

Jeong Hoon Kim, Sang Hyeon Park

Research output: Contribution to journalArticle

Abstract

In this paper, we consider a path-dependent option in finance under the constant elasticity of variance diffusion. We use a perturbation argument and the probabilistic representation (the Feynman-Kac theorem) of a partial differential equation to obtain a complete asymptotic expansion of the option price in a recursive manner based on the Black-Scholes formula and prove rigorously the existence of the expansion with a convergence error.

Original languageEnglish
Pages (from-to)39-47
Number of pages9
JournalStatistics and Probability Letters
Volume94
DOIs
Publication statusPublished - 2014 Nov

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'A recursive pricing formula for a path-dependent option under the constant elasticity of variance diffusion'. Together they form a unique fingerprint.

  • Cite this